| Model Number |
FX6012SWC |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
03/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The dental implant fx6012swc was removed on (b)(6) 2019 due to loss of osseointegration 3 years and 5 months after implantation.The patient has history of tobacco use.The doctor noted periodontal disease and sinus perforation during explantation.The patient has recovered without complications.